# SDR ASAA2015111613800

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,348 hours, 10,757 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DET INOPERATIVE ANNUNCIATOR ILLUMINATED IN FLIGHT.  ACFT GROUNDED.  PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE IAW FIM TASK 26-10, TASK 801.  FOUND TAILPIPE DETECTOR RESISTANCE READING OUT OF TOLERANCE.  R & R APU TAILPIPE OVERHEAT DETECTOR ASSY IAW AMM 26-15-01/401.  APU FIRE DETECTION OPS TESTED NORMAL.
